# SDR ASAA2015120714166

- Difficulty date: December 7, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 50,452 hours, 22,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880035
- Condition: Cracked
- Location: Bs 203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW OTBD POST HAS POSSIBLE CRACK.  ACFT GROUNDED.  REPAIRED WINDOW POST IAW SB 737-53-1336-NG-1.
